Discussions By Condition: Sexual conditions

Help please! :(

Posted In: Sexual conditions 0 Replies
  • Posted By: Alexppp
  • August 18, 2010
  • 03:13 PM

Hi in march i had protected and unprotected sex with a female ( it was the first time i had had sex for about 4 months)

pretty much the next day dots appeared so i went to the GU clinic and they said it was thrush and gave me some cream. the cream did nothing and the rash took over half of my penis. it is painless and none ichy.

I was precribed fluconazole and itraconazole but nothing happened.

So i went to a diffrent doc and she said it looks just like irritation and gave me hydrocortizone which cleared it up within a couple of days but left a redness to the skin. so i went back to the doctor had another full STI checkup including blood tests for HIV syph and herpes all negitive so then had full blood tests for Full blood count live function ect.. all fine.

I then got with a new girlfriend and had sex again the dots appear every single time we have sex weather protected or none protected and hydrocortizone removes them. But i we had alot of sex on saturday night and when i woke up monday morning my penis was destroyed it was red with pimples instead of dots i wanted to cry :/ anyway ive been applying the cream for 3 days and its sort of gone down but i still want this sorted im going to go to a derm to get them to look at it, but thought i would post a pic and see if anyone on here can help!!

This picture is with 3 days hydrocortizone application after sat but this is what usually appears not the pimples.


Thanks in advance!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?